Alert archive / Maryland / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 126, NWS Philadelphia/Mount Holly

August 5, 2010Caroline County, Queen Anne's County, Talbot County, Maryland; Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Aug 5, 2010, 5:15 PM EDT for Caroline County, Queen Anne's County, Talbot County, Maryland; Sussex County, Delaware. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 5, 2010, 5:15 PM EDT (21:15 UTC)
Expired
Aug 5, 2010, 6:15 PM EDT
In force
60 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Sussex County, DE, Caroline County, MD, Queen Anne's County, MD, Talbot County, MD

The radar

The Dover AFB radar (KDOX), 43 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 5, 5:30 PM EDTTSTM WND DMGFederalsburg, MDTREE DOWNED.
Aug 5, 5:45 PM EDTTSTM WND DMGSeaford, DETREE DOWN IN THE MIDDLEPORT AREA OF SEAFORD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 5, 1:19 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.3 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2010-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 68 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2010-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
68 J/kg
Mixed-layer CIN
-300 J/kg
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

706 
WUUS51 KPHI 052115
SVRPHI
DEC005-MDC011-035-041-052215-
/O.NEW.KPHI.SV.W.0126.100805T2115Z-100805T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
515 PM EDT THU AUG 5 2010

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CAROLINE COUNTY IN EASTERN MARYLAND...
  SOUTHEASTERN TALBOT COUNTY IN EASTERN MARYLAND...
  THIS INCLUDES THE CITY OF EASTON...
  EXTREME SOUTH CENTRAL QUEEN ANNE'S COUNTY IN NORTHEAST MARYLAND...
  CENTRAL SUSSEX COUNTY IN SOUTHERN DELAWARE...
  THIS INCLUDES THE CITY OF GEORGETOWN...

* UNTIL 615 PM EDT

* AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR HAMBLETON...OR NEAR
  EASTON...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WINDYHILL AND TANYARD AROUND 520 PM EDT...
  CHOPTANK AND WINDYHILL AROUND 525 PM EDT...
  PRESTON AND HARMONY AROUND 530 PM EDT...
  FEDERALSBURG AND AGNER AROUND 545 PM EDT...
  SMITHVILLE AROUND 550 PM EDT...
  SEAFORD AROUND 605 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES GREATEST KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR SOUTHERN DELAWARE AND NORTHEASTERN MARYLAND.

&&

LAT...LON 3855 7572 3865 7572 3869 7583 3869 7590
      3867 7595 3859 7599 3860 7607 3861 7609
      3861 7611 3863 7612 3864 7616 3882 7614
      3883 7534 3849 7536
TIME...MOT...LOC 2115Z 273DEG 25KT 3871 7604

$$

PO
1 follow-up statement
388 
WWUS51 KPHI 052140
SVSPHI

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
540 PM EDT THU AUG 5 2010

MDC035-052150-
/O.CAN.KPHI.SV.W.0126.000000T0000Z-100805T2215Z/
QUEEN ANNE'S MD-
540 PM EDT THU AUG 5 2010

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTH CENTRAL QUEEN
ANNE'S COUNTY IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR SOUTHERN DELAWARE AND NORTHEASTERN MARYLAND.

LAT...LON 3850 7536 3856 7571 3865 7572 3869 7583
      3871 7587 3871 7590 3882 7591 3883 7534
TIME...MOT...LOC 2140Z 273DEG 25KT 3870 7582

$$

DEC005-MDC011-041-052215-
/O.CON.KPHI.SV.W.0126.000000T0000Z-100805T2215Z/
CAROLINE MD-TALBOT MD-SUSSEX DE-
540 PM EDT THU AUG 5 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR CENTRAL SUSSEX...EXTREME EAST CENTRAL TALBOT AND SOUTHERN
CAROLINE COUNTIES...

AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR FEDERALSBURG...OR 14
MILES EAST OF EASTON...MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  FEDERALSBURG AND AGNER BY 545 PM EDT...
  SMITHVILLE BY 550 PM EDT...
  SEAFORD BY 600 PM EDT...
  SEAFORD...BRIDGEVILLE...BLADES AND 8 MILES SOUTH OF GREENWOOD BY
  605 PM EDT...
  6 MILES WEST OF GEORGETOWN AND 6 MILES NORTH OF SYCAMORE BY 615 PM
  EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR SOUTHERN DELAWARE AND NORTHEASTERN MARYLAND.

&&

LAT...LON 3850 7536 3856 7571 3865 7572 3869 7583
      3871 7587 3871 7590 3882 7591 3883 7534
TIME...MOT...LOC 2140Z 273DEG 25KT 3870 7582

$$

PO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 4:35 PM EDT, 40 minutes earlier.

Area forecast discussion, Aug 5, 4:35 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
435 PM EDT THU AUG 5 2010

.SYNOPSIS...
A COLD FRONT, CURRENTLY CROSSING THE FORECAST AREA, WILL MOVE OFF
TO THE SOUTH AND EAST LATER TONIGHT AND FRIDAY. HIGH PRESSURE WILL
BUILD IN BEHIND THE FRONT AND BRING GENERALLY PLEASANT WEATHER FOR
THE UPCOMING WEEKEND. ANOTHER COLD FRONT WILL MOVE INTO OUR AREA
LATE MONDAY OR MONDAY NIGHT. THE FRONT MAY THEN STALL OVER OR NEAR
OUR AREA THROUGH THE MIDWEEK PERIOD.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE EASTERN SHORE
OF MARYLAND AND CENTRAL/SOUTHERN DELAWARE UNTIL 10PM.

THERE WILL BE NO CHANGE IN OUR WATCH CONFIGURATION BEFORE 550PM AT
WHICH TIME A DECISION WILL BE MADE REGARDING THE NORTHERN EXTENT
OF THE WATCH. STRONG STORMS CONTINUE EWD AT 430 PM EDT INTO THE
SRN PART OF THE WATCH AREA.

WE ARE REVIEWING THE HEAT ADVY NOW AND MAY MAKE A DECISION TO
TERMINATE AT 505 PM.

A VERY UNSTABLE AIRMASS AHEAD OF AN ADVANCING COLD FRONT IS TOUCHING
OFF SHOWERS AND THUNDERSTORMS TO OUR SOUTHWEST THIS AFTERNOON. THERE
WILL BE A CHANCE FOR SHOWERS/THUNDERSTORMS AS THE FRONT CROSSES THE
AREA THROUGH THE EVENING HOURS. THE AREA MOST LIKELY TO GET THE
SHOWERS/THUNDERSTORMS WILL BE OUR SOUTHERN SECTIONS, ESPECIALLY IN
THE WATCH AREA. WE WILL CARRY LIKELY POPS IN THE WATCH AREA AND
CHANCE POPS ELSEWHERE. STRONG GUSTY WINDS AND HEAVY DOWNPOURS ARE
POSSIBLE WITH ANY STORMS, BUT ESPECIALLY IN THE WATCH AREA.
WILL KEEP THE HEAT ADVISORY GOING INTO THE EVENING HOURS, ALTHOUGH
INDICES ARE MARGINAL IN SOME SECTIONS. SKIES WILL BEGIN TO CLEAR
LATER TONIGHT AS THE FRONT MOVES OFF TO THE SOUTH AND EAST. LOW
TEMPERATURES WILL ON THE MILD SIDE, WITH READINGS IN THE 60S TO
MID 70S.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
AS THE COLD FRONT MOVES FARTHER AWAY FROM OUR AREA, DRIER AIR WILL
BEGIN TO PUSH IN DURING THE DAY FRIDAY. THERE COULD BE A FEW
ISOLATED SHOWERS OR THUNDERSTORMS POPPING UP, BUT THE THREAT WILL
BE MINIMAL, SO WE HAVE REMOVED THE MENTION IN OUR FORECAST.
TEMPERATURES WILL STILL BE QUITE WARM WITH HIGHS RANGING FROM THE
UPPER 70S IN THE NORTHERN MOUNTAINS TO THE LOWER 90S SOUTH. HIGH
PRESSURE MOVING IN BEHIND THE FRONT WILL BRING FAIR WEATHER ALONG
WITH COOLER AND DRIER AIR TO OUR REGION FRIDAY NIGHT INTO SUNDAY.
LOWS FRIDAY NIGHT AND SATURDAY NIGHT WILL RANGE FROM NEAR 50 IN
THE POCONOS TO THE LOWER AND MID 60S SOUTH. THE ONE EXCEPTION TO
THESE TEMPERATURES WILL BE ALONG OUR SOUTHERN COASTAL AREAS, WHERE
READINGS WILL HAVE A DIFFICULT TIME DROPPING BELOW 70 DUE TO THE
MID WATER TEMPERATURES. AS THE HIGH BEGINS TO MOVE OFF TO THE EAST
ON SUNDAY, THE AIRMASS WILL BEGIN TO MODERATE AND TEMPERATURES
WILL BEGIN TO INCH THEIR WAY BACK UP. HIGHS ON SUNDAY ARE EXPECTED
TO BE MAINLY IN THE 80S.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
THE TEMPORARY RESPITE COOLER TROUGH ALOFT IN THE NE USA OF THIS
WEEKEND SHOULD REVERT TO AN ABOVE NORMAL TEMPERATURE PATTERN NEXT
WEEK AND THE PATTERN MAY BE SPARKED BY 2 OR 3 PERIODS OF STRONG
THUNDERSTORMS.

THE NE USA TROUGH WILL PROBABLY SHIFT EASTWARD OR FLATTEN DURING THE
MIDDLE AND END OF NEXT WEEK AS THE 12Z/5 GEFS AND 12Z/5 ECMWF/UKMET
ARE AGREED REGARDING A PROGRESSIVE EASTWARD MOVING TROUGH ALOFT FROM
WESTERN CANADA.

SO...THIS FORECAST WAS BASICALLY THE 12Z HPC GUIDE SUN NIGHT-NEXT
THURSDAY.

TENTATIVELY A DRY PERIOD TO START THE WEEK BUT THERE MIGHT BE A
DECENT PACKAGE OF NW FLOW STRONG THUNDERSTORMS LATE MONDAY?

THEN FOR THE MIDDLE AND LATE PART OF NEXT WORK WEEK...THE VERY HOT
HUMID AIRMASS ASSOCIATED WITH THE 594 500MB RIDGE IN THE MISS VALLEY
SHOULD RETURN INTO THE MID ATLC STATES. THIS SHOULD EVENTUALLY
RESULT IN A PERIOD OR TWO OF POTENT THUNDERSTORMS IN PARTS OF OUR
AREA...BE IT FROM HIGH PWAT AIR OR ASST INSTABILITY.

ESSENTIALLY...FAIRLY FAST WEST OR NORTHWEST FLOW ALOFT /500MB 30-45
KNOT/ WITH PERIODS OF WARM ADVECTION IN THE LOWEST 5 TO 10 THOUSAND
FEET /18-22C 850 MB TEMPS THRUSTING EWD FROM THE OHIO VALLEY/ SHOULD
MAKE FOR ANOTHER INTERESTING WEEK OF CONVECTION IN PARTS OF OUR CWA.

THE CONFIDENCE IN THIS FCST IS ABOVE AVERAGE REGARDING A RETURN TO
GENERALLY ABOVE NORMAL TEMPERATURES NEXT MON-THU WITH 1 OR 2
VIGOROUS TSTM EPISODES.

THE DAILY DETAILS ARE LESS CERTAIN.

&&

.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

A WEAK COLD FRONT WILL SLOWLY MAKE ACROSS THE REGION THIS EVENING.
NOT MUCH IN THE WAY OF SHOWERS/THUNDERSTORMS ARE ACCOMPANYING THE
FRONT, AT LEAST IN OUR AREA, WHICH WILL KEEP THE MAJORITY OF THE TAF
SITES PRETTY DRY TONIGHT. MAY SEE A FEW POP UP STORMS BUT THE
GREATEST CHANCES FOR ANYTHING WILL REMAIN OFF TO THE SOUTH OF THE
AREA AND WELL NORTH OF THE AREA.  KILG, KACY AND KMIV ARE THE SITES
WITH GREATEST POTENTIAL TO SEE ANY STORMS WITH THE FRONTAL PASSAGE.
THEREFORE, WE KEPT THE CB'S IN THE TAFS BUT TAKE IT OUT TONIGHT AS
WE LOSE THE DAYTIME HEATING AND GREATEST INSTABILITY.

OTHERWISE, WINDS WILL REMAIN GUSTY AND OUT OF A WEST OR SOUTHWEST
DIRECTION INTO THIS EVENING AND THEN START TO SUBSIDE TONIGHT,
ALTHOUGH MOST AREAS WILL REMAIN 5-8 KNOTS OVERNIGHT. WE HAVE
KEPT THE MENTION OF LOWER VISIBILITIES AT KACY AND KMIV FOR FRIDAY
MORNING. WINDS MAY RELAX ENOUGH TO ALLOW SOME FOG TO FORM,
ESPECIALLY IF ANY RAIN SHOULD FALL AT THE SITES.

WINDS PICK UP AGAIN IN THE MORNING/LATE MORNING FOR THE TAF SITES
OUT OF THE NORTHWEST AS THE NEXT COLD FRONT MOVES INTO THE REGION.
WINDS WILL BE GUSTY, SIMILAR TO TODAY, AND MAY APPROACH OR JUST
EXCEED 20 KTS THROUGH THE DAY. SUSTAINED SPEEDS MAY ALSO BE 10-15
KTS ACROSS THE REGION. VFR CONDITIONS ARE EXPECTED WITH ONLY SOME
CIRRUS AROUND AND MAYBE SOME CUMULUS CLOUDS POPPING UP, ESPECIALLY
TOWARD THE AFTERNOON. 925MB WINDS ALONG WITH RELATIVELY STRONG
SURFACE WINDS WILL ALSO KEEP A SEABREEZE FROM FORMING ALONG THE
COAST ON FRIDAY.

OUTLOOK...
VFR CONDITIONS ARE EXPECTED THROUGH THE WEEKEND AS HIGH PRESSURE
BUILDS INTO THE AREA.

&&

.MARINE...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR OUR SOUTHERNMOST
OCEAN ZONE /ANZ455/ UNTIL 10PM.

A WEAK COLD FRONT WILL CROSS THE COASTAL WATERS THIS EVENING. NOT
MUCH ACTIVITY WILL ACCOMPANY THE FRONT ALTHOUGH SOME STORMS MAY
IMPACT THE DELAWARE BAY AND THE SOUTHERN OCEAN ZONES. OTHERWISE,
WINDS WILL REMAIN GUSTY TO AROUND 20 KNOTS THROUGH THIS EVENING
BEFORE TAPERING OFF OVERNIGHT.

ON FRIDAY, A SECOND COLD FRONT WILL MOVE THROUGH WHICH WILL BRING
THE WINDS AROUND TO THE NORTHWEST. GUSTS UP AROUND 20 KNOTS WILL
CONTINUE, ESPECIALLY IN THE DELAWARE BAY, BUT ARE EXPECTED TO REMAIN
BELOW SMALL CRAFT ADVISORY LEVELS. SEAS WILL CONTINUE TO BE 3 TO 4
FT ON THE OCEAN AND 1-2 FEET IN THE BAY. BEHIND THE FRONT THE WINDS
WILL TURN MORE NORTHERLY AND THEN MORE EAST TO NORTHEAST FOR
SATURDAY AS HIGH PRESSURE BUILDS INTO THE AREA. THE HIGH WILL HELP
TO KEEP THE WATERS RELATIVELY QUIET THROUGH THE WEEKEND.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR PAZ060>062-
     067>071.
NJ...HEAT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR NJZ007>010-
     012>027.
DE...HEAT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR DEZ001>004.
MD...HEAT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR MDZ008-012-015-
     019-020.
MARINE...NONE.

&&

SYNOPSIS...RPW
NEAR TERM...DRAG/RPW 434P
SHORT TERM...RPW
LONG TERM...DRAG
AVIATION...DRAG/MEOLA
MARINE...MEOLA
Hazardous weather outlook, Aug 5, 5:05 PM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
505 PM EDT THU AUG 5 2010

DEZ001-NJZ007>010-012>027-PAZ060>062-067>071-062115-
NEW CASTLE-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-
BUCKS-DELAWARE-PHILADELPHIA-
505 PM EDT THU AUG 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN
NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ002>004-MDZ012-015-019-020-062115-
KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-
505 PM EDT THU AUG 5 2010

...HEAT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 575 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ008-062115-
CECIL-
505 PM EDT THU AUG 5 2010

...SEVERE THUNDERSTORM WATCH 575 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ001-PAZ054-055-062115-
SUSSEX-CARBON-MONROE-
505 PM EDT THU AUG 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-450>454-062115-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
505 PM EDT THU AUG 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ455-062115-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
505 PM EDT THU AUG 5 2010

...SEVERE THUNDERSTORM WATCH 575 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 9:09 PM EDTSpecial Weather StatementPHICecil51 min
Aug 4, 9:25 PM EDTSpecial Weather StatementPHICecil65 min
Aug 4, 9:36 PM EDTSpecial Weather StatementPHICecil54 min
Aug 4, 10:17 PM EDTSpecial Weather StatementPHICecil43 min
Aug 5, 4:17 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot58 min
Aug 4, 10:08 PM EDTSpecial Weather StatementPHINew Castle52 min
Aug 4, 10:47 PM EDTSpecial Weather StatementPHINew Castle28 min

Nearby

Severe Thunderstorm Warnings in Maryland, 2010Severe Thunderstorm Warnings in Delaware, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.